I looked it up on the top of this page because quite frankly I did not know what is was. You should type vivelle in at the top of the page where it says search and it will give you all the info you need. I don't want to give you information that I don't know about. Good Luck kimmie1
It could be a side effect. That's a good question for a doctor or pharmacist as Vivelle can also cause Deep vein thrombosis which causes pain in the legs. Give your local pharmacy or doctor a call (Probably your doctor) and see what he or she thinks about it. I hope this helps. Good luck to you!
- Vivelle Information for Consumers
- Vivelle Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vivelle (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jun 2010 • 1 answer
Posted 8 Oct 2010 • 1 answer
Posted 19 Oct 2011 • 2 answers
My wife is having bad side effects from Orencia,leg pain and cramping is the worst. What can she do?
Posted 22 Jul 2014 • 1 answer
Vivelle-Dot - Hi I have been on 2mg estrodial tablet for 1 month - is vivelle dot less side effects?
Posted 27 Dec 2015 • 3 answers